| Model Number |
799-EGB2-01-01 |
| Medical Device Problem Codes |
Mechanical Problem (1384); Failure of Device to Self-Test (2937)
| Health Effect - Clinical Code |
No Patient Involvement (2645)
Type of Reportable Event
Malfunction
Additional Manufacturer Narrative
Zoll medical corporation has received the product and will be providing a supplemental report when our investigation is completed.
Event or Problem Description
Complainant alleged that during functional testing, the device displayed "compressor failure -1001" and "self check failure -1003" messages.Complainant did not indicate that there was any patient involvement in the reported malfunction.
Additional Manufacturer Narrative
The device was returned to zoll medical corporation; the customer's report was observed during review of the device's history log.However, the device was put through extensive testing without duplicating the report.An internal inspection of the device found foreign substance inside the flow manifold.The flow manifold and compressor flow screen were replaced as a precaution.The device was recertified and returned to the customer.Analysis for reports of this type has not identified an increase in trend.